| Model Number |
0166SI24 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Patient Problem/Medical Problem (2688)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the foley balloon kept popped out and sometimes it caused bleeding.No medical intervention was reported.
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause for this failure could be due to ¿catheter stripping damage".The lot number was unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "warning: on catheter, do not use ointments or lubricants having a petrolatum base.They will damage latex and may cause balloon to burst".H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description